# SDR C2XA08CL017

- Difficulty date: January 27, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 15,074 hours, 11,744 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Obstructed
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MKE FLIGHT 2560 - THE CREW REPORTED A AIR/GROUND FAIL MESSAGE ON TAKEOFF.  THE AIRCRAFT RETURNED TO MKE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND CLEANED DEBRIS FROM RIGHT MAIN LANDING GEAR PROXIMITY SWITCH.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
